- -

Sharp partial order and linear autonomous systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Sharp partial order and linear autonomous systems

Show full item record

Herrero Debón, A.; Thome, N. (2020). Sharp partial order and linear autonomous systems. Applied Mathematics and Computation. 366:1-11. https://doi.org/10.1016/j.amc.2019.124736

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/160809

Files in this item

Item Metadata

Title: Sharp partial order and linear autonomous systems
Author: Herrero Debón, Alicia Thome, Néstor
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] This paper deals with autonomous linear systems and the sharp partial order. Given an autonomous linear system, we find another system, which is related to the first one by means of the sharp partial order. This ...[+]
Subjects: Generalized inverses , Sharp partial order , Linear systems
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied Mathematics and Computation. (issn: 0096-3003 )
DOI: 10.1016/j.amc.2019.124736
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.amc.2019.124736
Project ID:
info:eu-repo/grantAgreement/UBA//20020170100350BA/ES/PROBLEMAS INVERSOS: TEORÍA Y APLICACIONES I/
info:eu-repo/grantAgreement/UBA//13.019%2F2017/
info:eu-repo/grantAgreement/AEI//MTM2017-90682-REDT/ES/RED TEMATICA DE ALGEBRA LINEAL, ANALISIS MATRICIAL Y APLICACIONES/
Thanks:
This research was partially supported by Ministerio de Economia, Industria y Competitividad of Spain (Red de Excelencia MTM2017-90682-REDT) and by Universidad de Buenos Aires (EXP-UBA: 13.019/2017, 20020170100350BA).
Type: Artículo

References

Cvetković-Ilić, D. S., Mosić, D., & Wei, Y. (2015). Partial orders on B(H). Linear Algebra and its Applications, 481, 115-130. doi:10.1016/j.laa.2015.04.025

Hartwig, R. E., & Spindelböck, K. (1983). Matrices for whichA∗andA†commute. Linear and Multilinear Algebra, 14(3), 241-256. doi:10.1080/03081088308817561

Makarenkov, O., & Nistri, P. (2008). Periodic solutions for planar autonomous systems with nonsmooth periodic perturbations. Journal of Mathematical Analysis and Applications, 338(2), 1401-1417. doi:10.1016/j.jmaa.2007.05.086 [+]
Cvetković-Ilić, D. S., Mosić, D., & Wei, Y. (2015). Partial orders on B(H). Linear Algebra and its Applications, 481, 115-130. doi:10.1016/j.laa.2015.04.025

Hartwig, R. E., & Spindelböck, K. (1983). Matrices for whichA∗andA†commute. Linear and Multilinear Algebra, 14(3), 241-256. doi:10.1080/03081088308817561

Makarenkov, O., & Nistri, P. (2008). Periodic solutions for planar autonomous systems with nonsmooth periodic perturbations. Journal of Mathematical Analysis and Applications, 338(2), 1401-1417. doi:10.1016/j.jmaa.2007.05.086

Malik, S. B., Rueda, L., & Thome, N. (2013). Further properties on the core partial order and other matrix partial orders. Linear and Multilinear Algebra, 62(12), 1629-1648. doi:10.1080/03081087.2013.839676

STYAN, G. P. H. (1970). Notes on the distribution of quadratic forms in singular normal variables. Biometrika, 57(3), 567-572. doi:10.1093/biomet/57.3.567

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record